This is my first time taking the depo shot. I have been on it for a month immediately and ever since then have be experiencing pregnancy symptoms. Is it just my mind or can it be a real pregnancy?
Pregnancy symptoms on the depo shot?
Since you did not account the actual symptoms that you are experiencing that you attribute to the shot, you should know that Depo Provera does have a number of side-effects.
What you can do contained by the meantime, is to stop guessing and trot over to the drugstore and pick up a home pregnancy test to be absolutely sure.
Then, spawn a call to your OB/GYN and let her know what's going on. He/She won't be capable of do anything to relieve the symptoms of the shot -- it has to run its course through your system. Once it's out of your system, the side-effects will stop and your cycle should return to normal inside 2-3 cycles after that.
Likely, your doctor will prescribe The Pill once you are off of the Depo.
Good luck and feel better.
Got my spell for the first time after giving birth 6 months ago. Does anyone know how long this can concluding?
Which is more sore but more lovely?
How Many Years Can You Be On The Birth Control Pill?